# SDR UIEA200600193

- Difficulty date: July 28, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 112,073 hours, 20,729 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 2593362926
- Part serial: 81030501
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB, DUE TO A/P A&B WOULD NOT ENGAGE.  OVERWEIGHT LANDING AT 287.8.  REMOVED AND REPLACED P-10 PANEL PER AMM 22-11-06 ALL OPS OK.  RAMP DOWN TEST OK PER AMM 22-10-00.  ACCOMPLISHED OVERWEIGHT INSP AS PER AMM 5-51-39.
